Filtros : "Spreafico, Mauro Flávio" "Indexado no Science Citation Index" Removido: "Indexado no Zentralblatt Math" Limpar

Filtros



Refine with date range


  • Source: Annals of Global Analysis and Geometry. Unidade: ICMC

    Subjects: TOPOLOGIA-GEOMETRIA, HOMOTOPIA

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MELO, T. de e HARTMANN, L e SPREAFICO, Mauro Flávio. The analytic torsion of a disc. Annals of Global Analysis and Geometry, v. 42, n. 1, p. 29-59, 2012Tradução . . Disponível em: https://doi.org/10.1007/s10455-011-9300-2. Acesso em: 30 set. 2024.
    • APA

      Melo, T. de, Hartmann, L., & Spreafico, M. F. (2012). The analytic torsion of a disc. Annals of Global Analysis and Geometry, 42( 1), 29-59. doi:10.1007/s10455-011-9300-2
    • NLM

      Melo T de, Hartmann L, Spreafico MF. The analytic torsion of a disc [Internet]. Annals of Global Analysis and Geometry. 2012 ; 42( 1): 29-59.[citado 2024 set. 30 ] Available from: https://doi.org/10.1007/s10455-011-9300-2
    • Vancouver

      Melo T de, Hartmann L, Spreafico MF. The analytic torsion of a disc [Internet]. Annals of Global Analysis and Geometry. 2012 ; 42( 1): 29-59.[citado 2024 set. 30 ] Available from: https://doi.org/10.1007/s10455-011-9300-2
  • Source: Journal de Mathématiques Pures et Appliquées. Unidade: ICMC

    Assunto: HOMOTOPIA

    Acesso à fonteAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      HARTMANN JUNIOR, Luiz Roberto e SPREAFICO, Mauro Flávio. The analytic torsion of a cone over a sphere. Journal de Mathématiques Pures et Appliquées, v. 93, n. 4, p. 408-435, 2010Tradução . . Disponível em: https://doi.org/10.1016/j.matpur.2009.11.001. Acesso em: 30 set. 2024.
    • APA

      Hartmann Junior, L. R., & Spreafico, M. F. (2010). The analytic torsion of a cone over a sphere. Journal de Mathématiques Pures et Appliquées, 93( 4), 408-435. doi:10.1016/j.matpur.2009.11.001
    • NLM

      Hartmann Junior LR, Spreafico MF. The analytic torsion of a cone over a sphere [Internet]. Journal de Mathématiques Pures et Appliquées. 2010 ; 93( 4): 408-435.[citado 2024 set. 30 ] Available from: https://doi.org/10.1016/j.matpur.2009.11.001
    • Vancouver

      Hartmann Junior LR, Spreafico MF. The analytic torsion of a cone over a sphere [Internet]. Journal de Mathématiques Pures et Appliquées. 2010 ; 93( 4): 408-435.[citado 2024 set. 30 ] Available from: https://doi.org/10.1016/j.matpur.2009.11.001
  • Source: Journal of Mathematical Physics. Unidade: ICMC

    Subjects: TOPOLOGIA ALGÉBRICA, GEOMETRIA

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ALBEVERIO, S. et al. Singular perturbations with boundary conditions and the Casimir effect in the half space. Journal of Mathematical Physics, v. 51, n. 6, p. 063502-1-063502-38, 2010Tradução . . Disponível em: https://doi.org/10.1063/1.3397551. Acesso em: 30 set. 2024.
    • APA

      Albeverio, S., Cognola, G., Spreafico, M. F., & Zerbini, S. (2010). Singular perturbations with boundary conditions and the Casimir effect in the half space. Journal of Mathematical Physics, 51( 6), 063502-1-063502-38. doi:10.1063/1.3397551
    • NLM

      Albeverio S, Cognola G, Spreafico MF, Zerbini S. Singular perturbations with boundary conditions and the Casimir effect in the half space [Internet]. Journal of Mathematical Physics. 2010 ; 51( 6): 063502-1-063502-38.[citado 2024 set. 30 ] Available from: https://doi.org/10.1063/1.3397551
    • Vancouver

      Albeverio S, Cognola G, Spreafico MF, Zerbini S. Singular perturbations with boundary conditions and the Casimir effect in the half space [Internet]. Journal of Mathematical Physics. 2010 ; 51( 6): 063502-1-063502-38.[citado 2024 set. 30 ] Available from: https://doi.org/10.1063/1.3397551
  • Source: Journal of Homotopy and Related Structures. Unidade: ICMC

    Assunto: TOPOLOGIA ALGÉBRICA

    Acesso à fonteHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MELO, T. de e SPREAFICO, Mauro Flávio. Reidemeister torsion and analytic torsion of spheres. Journal of Homotopy and Related Structures, v. 4, n. 1, p. 181-185, 2009Tradução . . Disponível em: http://tcms.org.ge/Journals/JHRS/volumes/2009/volume4-1.htm. Acesso em: 30 set. 2024.
    • APA

      Melo, T. de, & Spreafico, M. F. (2009). Reidemeister torsion and analytic torsion of spheres. Journal of Homotopy and Related Structures, 4( 1), 181-185. Recuperado de http://tcms.org.ge/Journals/JHRS/volumes/2009/volume4-1.htm
    • NLM

      Melo T de, Spreafico MF. Reidemeister torsion and analytic torsion of spheres [Internet]. Journal of Homotopy and Related Structures. 2009 ; 4( 1): 181-185.[citado 2024 set. 30 ] Available from: http://tcms.org.ge/Journals/JHRS/volumes/2009/volume4-1.htm
    • Vancouver

      Melo T de, Spreafico MF. Reidemeister torsion and analytic torsion of spheres [Internet]. Journal of Homotopy and Related Structures. 2009 ; 4( 1): 181-185.[citado 2024 set. 30 ] Available from: http://tcms.org.ge/Journals/JHRS/volumes/2009/volume4-1.htm
  • Source: Pacific Journal of Mathematics. Unidade: ICMC

    Subjects: TOPOLOGIA ALGÉBRICA, GEOMETRIA

    Acesso à fonteAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      SPREAFICO, Mauro Flávio. Zeta invariants for Dirichlet series. Pacific Journal of Mathematics, v. 124, n. 1, p. 185-200, 2006Tradução . . Disponível em: https://doi.org/10.2140/pjm.2006.224.185. Acesso em: 30 set. 2024.
    • APA

      Spreafico, M. F. (2006). Zeta invariants for Dirichlet series. Pacific Journal of Mathematics, 124( 1), 185-200. doi:10.2140/pjm.2006.224.185
    • NLM

      Spreafico MF. Zeta invariants for Dirichlet series [Internet]. Pacific Journal of Mathematics. 2006 ; 124( 1): 185-200.[citado 2024 set. 30 ] Available from: https://doi.org/10.2140/pjm.2006.224.185
    • Vancouver

      Spreafico MF. Zeta invariants for Dirichlet series [Internet]. Pacific Journal of Mathematics. 2006 ; 124( 1): 185-200.[citado 2024 set. 30 ] Available from: https://doi.org/10.2140/pjm.2006.224.185
  • Source: Journal of Geometry and Physics. Unidade: ICMC

    Subjects: FUNÇÃO ZETA, OPERADORES ELÍTICOS, DETERMINANTES

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      SPREAFICO, Mauro Flávio. Zeta function and regularized determinant on a disc and on a cone. Journal of Geometry and Physics, v. 54, n. 3, p. 355-371, 2005Tradução . . Disponível em: https://doi.org/10.1016/j.geomphys.2004.10.005. Acesso em: 30 set. 2024.
    • APA

      Spreafico, M. F. (2005). Zeta function and regularized determinant on a disc and on a cone. Journal of Geometry and Physics, 54( 3), 355-371. doi:10.1016/j.geomphys.2004.10.005
    • NLM

      Spreafico MF. Zeta function and regularized determinant on a disc and on a cone [Internet]. Journal of Geometry and Physics. 2005 ; 54( 3): 355-371.[citado 2024 set. 30 ] Available from: https://doi.org/10.1016/j.geomphys.2004.10.005
    • Vancouver

      Spreafico MF. Zeta function and regularized determinant on a disc and on a cone [Internet]. Journal of Geometry and Physics. 2005 ; 54( 3): 355-371.[citado 2024 set. 30 ] Available from: https://doi.org/10.1016/j.geomphys.2004.10.005
  • Source: Mathematika. Unidade: ICMC

    Subjects: FUNÇÃO ZETA, GEOMETRIA DIFERENCIAL

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      SPREAFICO, Mauro Flávio. On the non-homogeneous quadratic Bessel zeta function. Mathematika, v. 51, n. 1-2, p. 123-130, 2004Tradução . . Disponível em: https://doi.org/10.1112/S0025579300015552. Acesso em: 30 set. 2024.
    • APA

      Spreafico, M. F. (2004). On the non-homogeneous quadratic Bessel zeta function. Mathematika, 51( 1-2), 123-130. doi:10.1112/S0025579300015552
    • NLM

      Spreafico MF. On the non-homogeneous quadratic Bessel zeta function [Internet]. Mathematika. 2004 ; 51( 1-2): 123-130.[citado 2024 set. 30 ] Available from: https://doi.org/10.1112/S0025579300015552
    • Vancouver

      Spreafico MF. On the non-homogeneous quadratic Bessel zeta function [Internet]. Mathematika. 2004 ; 51( 1-2): 123-130.[citado 2024 set. 30 ] Available from: https://doi.org/10.1112/S0025579300015552
  • Source: Rocky Mountain Journal of Mathematics. Unidade: ICMC

    Assunto: FUNÇÃO ZETA

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      SPREAFICO, Mauro Flávio. Zeta functions and regularized determinants on projective spaces. Rocky Mountain Journal of Mathematics, v. 33, n. 4, p. 1499-1512, 2003Tradução . . Disponível em: https://doi.org/10.1216/rmjm/1181075478. Acesso em: 30 set. 2024.
    • APA

      Spreafico, M. F. (2003). Zeta functions and regularized determinants on projective spaces. Rocky Mountain Journal of Mathematics, 33( 4), 1499-1512. doi:10.1216/rmjm/1181075478
    • NLM

      Spreafico MF. Zeta functions and regularized determinants on projective spaces [Internet]. Rocky Mountain Journal of Mathematics. 2003 ; 33( 4): 1499-1512.[citado 2024 set. 30 ] Available from: https://doi.org/10.1216/rmjm/1181075478
    • Vancouver

      Spreafico MF. Zeta functions and regularized determinants on projective spaces [Internet]. Rocky Mountain Journal of Mathematics. 2003 ; 33( 4): 1499-1512.[citado 2024 set. 30 ] Available from: https://doi.org/10.1216/rmjm/1181075478

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2024